# SDR 9903732713

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, A CRACK WAS FOUND IN THE FORWARD UPPER HOLE OF FRAME FS 760, WL 202. RBL 70.5.  REPAIRED PER EA 27-167909.
